# SDR CALA2012050400327

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 66,692 hours, 16,991 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ecu
- Part number: ECBB600
- Part serial: 0387
- Condition: Failed
- Location: Seat 1 A/B
- Part time: 7,566 hours, 1,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

HEAVY SMOKE AND ACRID ODOR APPEARED AROUND PAX SEATS 1A/B WHEN ELEC. POWER REMOVED SMOKE DISSAPATED.  DIVERTED, SEAT 1A/B ELEC INOPERATIVE.  CONNECTIONS DISCONNECTED IAW UAL DWG 3 68NWD021.  SMOKE IN CABIN QUESTIONAIRE COMPLETED. AC SMOKE AND OVERWEIGHT INSPECTION WITH REF 05-51-58-910801 (AMT NBR FAA370801 FOUND PAX CELL PHONE JAMMED ON 1A SEAT TRACK.  REMOVED CELL PHONE AND R & R ECU AS PRECAUTIONARY.
